# SDR AU970324

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65B096339
- Condition: Broken
- Location: Emerg Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ENTRANCE DOOR L4 GIRT BAR AFT SLIDE FITTING BROKEN
